# SDR 96ZZZX3933

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8749S
- Make and model: Cessna 150F
- Aircraft serial: 15062049
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Failed
- Location: G-Switch
- Part time: 5 hours
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT SYSTEM INSTALLED AND INSPECTION IAW FAR 91.207.0.  ELT SYSTEM CHECKED 60 DAYS LATER BY DEPRESSING TEST SWITCH.  TEST LIGHT CAME ON, BUT NO AUDIO HEARD ON 121.5.  ALSO 'G' SWITCH TURNS LIGHT ON, BUT NO AUDIO ON FREQUENCY.
